Couldn't find what you looking for?

TRY OUR SEARCH!


My sister had problems with seroquil overdose. I want to help her so I would appreciate any information about this drug. Her doctor proscribed her drug for her hallucinations. Please give me some information.

Loading...


I hope that your sister consulted her doctor about that overdose and that he determined what lead to that. Seroquel is an antipsychotic medication and it works by changing the actions of chemicals in the brain. It is used to treat the symptoms of psychotic conditions, including hallucinations, delusions, and confusion. It also combats the symptoms of schizophrenia. It is the first in a new class of antipsychotic medications and researchers believe that it works by diminishing the action of dopamine and serotonin. These are the two of the brain's chief chemical messengers. This medicine should be taken exactly as directed by the doctor. Maybe your sister did not understand the directions about how to take this medicine. It is important to avoid alcohol during treatment with Seroquel because it can increase drowsiness and dizziness caused by this medicine.
Reply

Loading...

i am currently on 900mgs of seroquil and find that taken as prescribed is the best way of managing this disorder.my memory loss occurs more in the morning but as the medication levels lower throughout the day i find myself able to remember.
Reply

Loading...